Alert archive / North Dakota / Red Flag Warnings in 2015
Red Flag Warning 19, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Sep 13, 2015, 2:25 AM MDT for 7 counties in North Dakota. It took effect at Sep 13, 2015, 11:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2015, 2:25 AM MDT (08:25 UTC)
- In effect from
- Sep 13, 2015, 11:00 AM MDT
- Expired
- Sep 13, 2015, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2789 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
928 WWUS83 KBIS 130825 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 325 AM CDT SUN SEP 13 2015 ...RED FLAG WARNING SOUTHWEST LATE THIS SUNDAY MORNING THROUGH THIS AFTERNOON... .WARM LATE SUMMER TEMPERATURES IN THE MID TO UPPER 80S...BREEZY WEST WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN COMBINED WITH DRY GRASSLANDS... CONDITIONS FOR RAPID FIRE SPREAD ARE LIKELY LATE THIS MORNING THROUGH THE AFTERNOON. NDZ031>033-040-041-043-044-131630- /O.UPG.KBIS.FW.A.0015.150913T1700Z-150914T0000Z/ /O.NEW.KBIS.FW.W.0019.150913T1700Z-150914T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 225 AM MDT SUN SEP 13 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR TEMPERATURES IN THE 80S...LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 031... 032...033...040...041...043 AND 044... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 041...043 AND 044. * TEMPERATURES...85 TO 90 DEGREES. * WIND...15 TO 25 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES. && $$ AJ
4 follow-up statements
301 WWUS83 KBIS 131146 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 646 AM CDT SUN SEP 13 2015 ...RED FLAG WARNING SOUTHWEST NORTH DAKOTA LATE THIS SUNDAY MORNING THROUGH THIS AFTERNOON... .WARM LATE SUMMER TEMPERATURES IN THE MID TO UPPER 80S...BREEZY WEST WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN COMBINED WITH DRY GRASSLANDS... CONDITIONS FOR RAPID FIRE SPREAD ARE LIKELY LATE THIS MORNING THROUGH THE AFTERNOON. NDZ031>033-040-041-043-044-132000- /O.CON.KBIS.FW.W.0019.150913T1700Z-150914T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 546 AM MDT SUN SEP 13 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR WARM TEMPERATURES...LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 031...032...033...040...041...043 AND 044... * AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 041...043 AND 044. * TEMPERATURES...85 TO 90 DEGREES. * WIND...15 TO 25 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES. && $$ CK
644 WWUS83 KBIS 131728 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1228 PM CDT SUN SEP 13 2015 ...RED FLAG WARNING SOUTHWEST NORTH DAKOTA LATE THIS SUNDAY MORNING THROUGH THIS AFTERNOON... .WARM LATE SUMMER TEMPERATURES IN THE MID TO UPPER 80S...BREEZY WEST WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN COMBINED WITH DRY GRASSLANDS... CONDITIONS FOR RAPID FIRE SPREAD ARE LIKELY THROUGH THE AFTERNOON. NDZ031>033-040-041-043-044-140000- /O.CON.KBIS.FW.W.0019.000000T0000Z-150914T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1128 AM MDT SUN SEP 13 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WARM TEMPERATURES...LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 031...032...033...040...041...043 AND 044... * AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 041...043 AND 044. * TEMPERATURES...85 TO 90 DEGREES. * WIND...15 TO 25 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES. && $$ TWH
965 WWUS83 KBIS 132024 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 324 PM CDT SUN SEP 13 2015 ...RED FLAG WARNING SOUTHWEST NORTH DAKOTA THROUGH THIS AFTERNOON... .WARM LATE SUMMER TEMPERATURES AROUND 90 DEGREES...BREEZY WEST WINDS AND AFTERNOON HUMIDITY VALUES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA. WHEN COMBINED WITH DRY GRASSLANDS...CONDITIONS FOR RAPID FIRE SPREAD ARE LIKELY THROUGH THE AFTERNOON. NDZ031>033-040-041-043-044-140000- /O.CON.KBIS.FW.W.0019.000000T0000Z-150914T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 224 PM MDT SUN SEP 13 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WARM TEMPERATURES...LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 031...032...033...040...041...043 AND 044... * AFFECTED AREA...FIRE WEATHER ZONES 031...032...033...040... 041...043 AND 044. * TEMPERATURES...85 TO 90 DEGREES. * WIND...15 TO 25 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID SPREAD OF ANY FIRE THAT IGNITES. && $$
144 WWUS83 KBIS 140006 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 706 PM CDT SUN SEP 13 2015 .HUMIDITY VALUES WILL CONTINUE TO INCREASE THROUGH THIS EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. NDZ031>033-040-041-043-044-140115- /O.EXP.KBIS.FW.W.0019.000000T0000Z-150914T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 606 PM MDT SUN SEP 13 2015 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 031...032...033...040...041...043 AND 044... HUMIDITY VALUES WILL CONTINUE TO INCREASE THROUGH THIS EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ JJS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Sep 12, 11:24 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Sep 12, 11:24 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1224 AM CDT SUN SEP 13 2015 .UPDATE... ISSUED AT 1222 AM CDT SUN SEP 13 2015 PREVIOUS FORECAST IN GOOD SHAPE. NO CHANGES REQUIRED. UPDATE ISSUED AT 908 PM CDT SAT SEP 12 2015 QUIET WEATHER CONTINUES WITH NO CHANGES NEEDED FOR LATE EVENING UPDATE. UPDATE ISSUED AT 614 PM CDT SAT SEP 12 2015 QUIET WEATHER CONTINUES AS SKIES OVER THE EAST CONTINUE TO CLEAR OUT. ONLY CHANGE TO GOING FORECAST WAS TO DECREASE CLOUD COVER A BIT OVER THE JAMES RIVER VALLEY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 234 PM CDT SAT SEP 12 2015 PLEASANT LATE SUMMER WEATHER CONTINUES THROUGH THE SHORT TERM PERIOD...BUT THERE WILL BE SOME FIRE WEATHER CONCERNS IN THE SOUTHWEST SUNDAY AFTERNOON. MOSTLY CLEAR AND QUIET TONIGHT WITH LOWS IN THE MID 40S TO MID 50S. DETERMINISTIC MODELS ARE IN PRETTY GOOD AGREEMENT IN BRINGING A LOW PRESSURE SYSTEM INTO NORTHEAST NORTH DAKOTA TO SOUTHERN MANITOBA BY LATE SUNDAY AFTERNOON...WITH A COLD FRONT PUSHING THROUGH NORTHWEST NORTH DAKOTA BY THIS TIME. THIS WOULD PUT CENTRAL NORTH DAKOTA IN THE WARM SECTOR SUNDAY AFTERNOON WITH HIGHS REACHING THE LOWER 90S OVER THE SOUTH CENTRAL. A LITTLE COOLER...LOWER 80S...IN THE NORTHWEST WITH THE COLD FRONT THROUGH THIS AREA SUNDAY AFTERNOON. WARM TEMPERATURES ALOFT AND A LACK OF MOISTURE AT THE SURFACE WILL PRECLUDE ANY THUNDERSTORMS THROUGH THE DAY SUNDAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 234 PM CDT SAT SEP 12 2015 SUNDAY NIGHT THROUGH MONDAY...ZONAL FLOW WITH A SURFACE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONTAL PASSAGE SCOOTING ALONG THE NORTHERN BORDER INTO SOUTHWESTERN ONTARIO BY 12Z MONDAY. MEANWHILE THE COLD FRONT WILL HAVE PASSED THROUGH THE JAMES RIVER VALLEY BY 12Z MONDAY AS COOLER AIR ALOFT/H850 FRONT/TEMPS 4C TO 6C COOLER OR 8F TO 12F THAN SUNDAYS. HENCE EXPECT A COOLER DAY MONDAY WITH HIGHS IN THE LOWER 70S NORTH TO LOWER AND MID 80S SOUTH. BEST JET DYNAMICS REMAIN NORTH OF THE BORDER THUS EXPECTATIONS FOR A CONTINUED DRY FORECAST SUNDAY NIGHT THROUGH MONDAY REMAINS ON TRACK. MONDAY NIGHT THROUGH SATURDAY...ATTENTION TURNS TO THE TRANSITION OF ZONAL FLOW TO SOUTHWEST FLOW ALOFT. A FEW MID/UPPER LEVEL SHORTWAVE TROUGHS AND ASSOCIATED SURFACE FRONTS WILL APPROACH AND SHIFT THROUGH WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE DURATION OF THE LONG TERM PERIOD. THE END RESULT WILL BE PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS WITH EACH SYSTEM. THE INITIAL SHORTWAVE TROUGH INITIALIZED ALONG AND JUST SOUTH OF THE ALEUTIAN CHAIN PER WATER VAPOR IMAGERY AND GFS 500MB-300MB FIELD. THIS SHORTWAVE WILL REACH THE PACIFIC NORTHWEST 00Z TUESDAY AND THEN LIFT NORTHEAST INTO SOUTHERN ALBERTA AND SASKATCHEWAN TUESDAY. IN DOING SO A SURFACE LOW PRESSURE DEVELOPS IN EASTERN MONTANA WITH AN ASSOCIATED WARM FRONT REACHING INTO CENTRAL AND NORTHEAST NORTH DAKOTA MONDAY NIGHT AND TUESDAY MORNING. MODEL DATA CONTINUES TO SHOW SOME POCKETS OF SHOWER AND POSSIBLE THUNDERSTORM DEVELOPMENT MONDAY NIGHT INTO TUESDAY MORNING. NOT APPEARING TO BE ANYTHING WIDESPREAD AT THIS TIME. ELEVATED THUNDERSTORMS POSSIBLE WITH H85 SOUTHERLY WINDS OF 30KT AND SHOWALTER INDICES OF 0C TO -2C IN THE JAMES RIVER VALLEY MONDAY NIGHT INTO TUESDAY MORNING. THE GFS HAS BEEN FAIRLY CONSISTENT WITH THE HIGHEST CAPE FAVORING THE JAMES RIVER VALLEY NORTHWARD TOWARD THE TURTLE MOUNTAINS MONDAY NIGHT INTO TUESDAY MORNING. THE ECMWF CONTINUES TO HAVE PROBLEMS WITH THE MOST UNSTABLE CAPE FIELD DURING THE NIGHT-TIME PERIODS. THE ECMWF IS GENERATING 3500 J/KG SUNDAY NIGHT IN THE SOUTH AND SOUTH CENTRAL...WHEREAS THE GFS ADVERTISES 400-600 J/KG IN THE JAMES RIVER VALLEY SUNDAY NIGHT. THE ECMWF MAINTAINS A SIMILAR TREND MONDAY NIGHT AND FOR THE NEXT SEVERAL NIGHTS ALTHOUGH NOT AS ROBUST...BUT STILL EXCESSIVELY HIGHER THAN THE GFS. WILL FOLLOW THE GFS CAPE AND SHEAR VALUES FOR THE LONG TERM PERIOD. THAT SAID...HAVE GONE NO HIGHER THAN MENTIONING A CHANCE FOR THUNDERSTORMS THROUGH THE LONG TERM PERIOD. THE ASSOCIATED COLD FRONT WITH THE INITIAL SHORTWAVE TROUGH SHIFTS THROUGH TUESDAY AFTERNOON/EVENING WITH A SLIGHT CHANCE MENTION FOR SHOWERS/THUNDERSTORMS. ANOTHER SYSTEM ROLLS IN WEDNESDAY/WEDNESDAY NIGHT FOR POTENTIALLY A BETTER ROUND OF SHOWERS/THUNDERSTORMS. THIS WILL BE FOLLOWED UP BY THE NEXT SHORTWAVE TROUGH AND SURFACE FRONTAL PASSAGE THURSDAY NIGHT/FRIDAY. IF THE TIMING OF THESE SYSTEMS ARE MORE OR LESS MAINTAINED...THAN SATURDAY/SUNDAY WOULD BE DRY AND COOLER DAYS AS WESTERN AND CENTRAL NORTH DAKOTA COME UNDER A COOL/WEAKLY CYCLONIC WEST TO NORTHWEST FLOW. WARMEST HIGH TEMPERATURES WILL BE ASSIGNED TO TUESDAY AFTERNOON TIMEFRAME ACROSS THE SOUTH AS THIS AREA REMAINS IN THE WARM SECTOR AHEAD OF THE ADVANCING COLD FRONT. THUS HIGHS WILL REACH THE MID AND UPPER 80S SOUTHWEST THROUGH SOUTH CENTRAL. WEDNESDAY WILL BE A TRANSITIONAL PERIOD TOWARD COOLER TEMPERATURES. FOR THURSDAY THROUGH SATURDAY...EXPECT HIGHS IN THE UPPER 60S AND LOWER 70S WITH OVERNIGHT LOWS IN THE 40S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1222 AM CDT SUN SEP 13 2015 VFR CONDITIONS AT ALL TAF SITES THROUGH THE PERIOD. && .FIRE WEATHER... ISSUED AT 234 PM CDT SAT SEP 12 2015 SURFACE LOW PRESSURE WILL MOVE INTO NORTHEAST NORTH DAKOTA SUNDAY AFTERNOON WITH A COLD FRONT TRAILING INTO NORTHEAST MONTANA. SOUTHWEST NORTH DAKOTA WILL BE IN THE WARM SECTOR OF THIS LOW PRESSURE SYSTEM SUNDAY AFTERNOON WITH HIGH TEMPERATURES IN THE MIDDLE TO UPPER 80S AND A SOUTHWEST SURFACE FLOW SHIFTING WESTERLY AHEAD OF THE APPROACHING COLD FRONT. WITH AFTERNOON DEWPOINTS AROUND 40 DEGREES...MINIMUM HUMIDITIES ARE IN THE 15 TO 20 PERCENT RANGE SUNDAY AFTERNOON. A LOOK AT GFS/NAM BUFR DATA INDICATES 15 TO 20 MPH WINDS WITH GUSTS TO AROUND 20 MPH MAXIMIZED DURING THE EARLY AFTERNOON...THEN WINDS START TO DIMINISH BY LATE AFTERNOON. THE FAR SOUTH CENTRAL IS A LITTLE WARMER SUNDAY AFTERNOON BUT HUMIDITIES REMAIN A LITTLE HIGHER...IN THE 20 TO 25 PERCENT RANGE WITH WINDS A LITTLE LIGHTER THAN THOSE IN THE SOUTHWEST. THUS WILL LEAVE MORTON...GRANT AND SIOUX COUNTIES OUT OF THE WATCH FOR NOW. LATER SHIFTS CAN ALTER AS NEEDED IF FORECAST CHANGES. LATEST FROM FIRE WEATHER OFFICIALS IS THAT THE SOUTHWEST HAS CURED THE MOST AND WOULD CARRY FIRE FAIRLY EASILY. AFTER A COUPLE OF FREEZES DURING THE PAST WEEK...SEE NO REASON WHY THIS HASN'T REMAINED THE SAME OR CURED EVEN MORE. ALTHOUGH WE ARE CURRENTLY LOOKING AT A MARGINAL EVENT...FEEL ITS BEST TO BE ON THE SAFE SIDE THIS AFTERNOON AND ISSUE A FIRE WEATHER WATCH. IF WE HEAR FROM FIRE OFFICIAL OR THINK THE WINDS MAY NOT BE QUITE AS STRONG WE CAN ALWAYS HOLD OFF ON A RED FLAG WARNING THIS EVENING OR ON THE OVERNIGHT SHIFT. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM MDT SUNDAY THROUGH SUNDAY AFTERNOON FOR NDZ031>033-040-041-043-044. && UPDATE...AJ SHORT TERM...TWH LONG TERM...KS AVIATION...AJ FIRE WEATHER...TWH
Hazardous weather outlook, Sep 12, 2:10 PM MDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT SAT SEP 12 2015 NDZ031>033-040-041-043-044-130815- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 210 PM MDT SAT SEP 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR LOW HUMIDITIES...GUSTY WINDS AND DRY CURED VEGETATION. SEE WWW.WEATHER.GOV/BIS FOR ADDITIONAL INFORMATION. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-130815- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 310 PM CDT SAT SEP 12 2015 /210 PM MDT SAT SEP 12 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TWH/KS
Nearby
Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.